# SDR IXXA20240521034

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 105,366 hours, 30,840 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AE81090J
- Condition: Leaking
- Location: Hyd System
- Part time: 105,366 hours, 30,840 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

POST FLIGHT CREW REPORTED VERY LOUD BANG AT V1 AND RUBBER SMELL. AIRCRAFT GROUNDED FOR INSPECTIONS AND MAINTENANCE. WITH LEFT AND RIGHT ENGINES ENGAGED IN IDLE RUN IAW AMM 71-00-00, NO FAULTS FOUND OR SMELLS NOTED WHEN ISOLATING BLEEDS FOR LEFT AND RIGHT ENGINES.  LEFT AND RIGHT PACKS OPERATIONAL CHECK GOOD. ENGINE PARAMETERS WITHIN LIMITS. NO FAULTS FOUND.
GENERAL VISUAL INSPECTION OF LANDING GEAR AND COMPONENTS SATISFACTORY IAW BOEING 767-300 AMM 32-05-03.  LEFT AND RIGHT PACK BUILT IN TEST EQUIPMENT CHECK GOOD PER BOEING 767-300 AMM 21-61-03.  NO FAULTS FLAGGED. ANTI-SKID/AUTOBRAKE SYSTEM TEST IAW BOEING AMM 32-42-00 SATISFACTORY. CONDITIONAL INSPECTION FOR SMOKE AND FUMES IN COCKPIT PER BOEING 767-300 AMM 05-51-56 GOOD. NO FAULTS FOUND. MANUAL AIRCRAFT PRESSURIZATION UP TO 1 PSI TO VERIFY OPERATION OF OUTFLOW VALVE SATISFACTORY IAW BOEING 767 AMM 21-31-00. DURING COURSE OF FAULT ISOLATION, LINE MAINTENANCE REPORTED NOSE LANDING GEAR RETRACT ACTUATOR AND STEERING CONTROL VALVE DISPLAY EVIDENCE OF HYDRAULIC LEAKS. NOSE LANDING GEAR RETRACT ACTUATOR VALVE AND NOSE LANDING GEAR HYDRAULIC SWIVEL JOINT REMOVED AND REPLACED. OPERATIONAL AND LEAK CHECKS GOOD. AT COMPANY REQUEST, NOSE LANDING GEAR STRUT REPACKED. GENERAL VISUAL INSPECTION OF INTERNAL COMPONENTS SATISFACTORY. NO FAULTS NOTED.  20 MAY 2024, FUNCTIONAL FLIGHT CHECK ATN569 SATISFACTORY. NO FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
